Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having lower abdominal pain above hair line and suffering from IBS. Going to toilet frequently. suggest the treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
i have lower abdominal pain above my hair line i suffer from chronic ibs and have been going ot the toilet 20 times a day it is soft and mjushy like toothpaste and foul smelling im not vomiting and no nauseous
Posted Sat, 21 Sep 2013 in Abdominal Pain
Answered by Dr. Amit Jain 39 minutes later
Brief Answer:
Take mebeverine,chlordiazepoxide,loperamide

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

What all you have to do is:
1. Take antispasmodic agent like mebeverine along with chlordiazepoxide like
2. take antisecretory agent like loperamide it will help in reducing stool frequency
3. Syrup sucralfate also helps in reducing stool frequency, I find it very useful in my patients

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Follow-up: Having lower abdominal pain above hair line and suffering from IBS. Going to toilet frequently. suggest the treatment? 39 minutes later
im already on loperamide and colofac and paracode for pain etc does it sound like i have a bug or is the pain in that area similiar to um a ibs attack its like nothing stays inside me its horrible should i keep earting and drinking
Answered by Dr. Amit Jain 7 hours later
Brief Answer:
Continue with above medications

Detailed Answer:
Hello! Sorry for delay. I really appreciate your concern but don't get panic.For bugs just get stool examination or simply take one tablet of albendazole empirically. This pain can occur in IBS also. I don't think any other pathology so continue with these medications. Also see whether milk or milk products worsen stool frequency, if yes then avoid them. also avoid artificial sweetner. Take a course of pre and probiotic also

If you do not have any clarification , you can close the discussion and rate the answer. Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor